MAUDE Adverse Event Report: ST PAUL BCI; OXIMETER

ST PAUL BCI; OXIMETER
Model Number WW1000A1EN
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/20/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the oximeter stopped doing a readout.The customer believes this was due to a frayed wire.
 
Additional Manufacturer Narrative
Other, other text: this remediation mdr was generated under protocol b10010116, as a result of warning letter cms# (b)(4).Please disregard the initial report submitted with the mfr number: 3012307300-2021-08685.The report was submitted in error., corrected data: corrected information provided in h10.

Brand Name
BCI
Common Device Name
OXIMETER
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
NULL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
david halverson
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key12350049
Report Number3012307300-2021-08685
Device Sequence Number20148694
Product Code DQA
UDI-Device Identifier30843418000283
UDI-Public30843418000283
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K083787
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberWW1000A1EN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2021
Supplement Date Received by Manufacturer05/02/2023
Initial Report FDA Received Date08/20/2021
Supplement Report FDA Received Date05/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/09/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age23 YR
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceWhite